X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - analysis of pdes (13) 13
mathematics (12) 12
existence (5) 5
compressible euler equation (4) 4
riemann invariant (4) 4
spherically symmetric motion (4) 4
analysis (3) 3
astrophysics (3) 3
compactly supported solution (3) 3
free boundary problem (3) 3
mathematics, applied (3) 3
physical vacuum (3) 3
spherically symmetric solutions (3) 3
vacuum boundary (3) 3
well-posedness (3) 3
compressible euler equations (2) 2
convergence (2) 2
darboux entropy (2) 2
earth and planetary astrophysics (2) 2
einstein equations (2) 2
friedrichs scheme (2) 2
glimm's difference scheme (2) 2
isentropic gas-dynamics (2) 2
lax-friedrichs scheme (2) 2
life span of solution (2) 2
navier-stokes equation (2) 2
physics, mathematical (2) 2
shock wave (2) 2
35l05 (1) 1
35l45 (1) 1
35l52 (1) 1
35l57 (1) 1
35l70 (1) 1
35q30 (1) 1
76l10 (1) 1
76n99 (1) 1
76y05 (1) 1
a free boundary problem (1) 1
a global weak solution (1) 1
algebraic geometry (1) 1
asymptotic stability of equilibria (1) 1
axisymmetric solutions (1) 1
barotropic gas (1) 1
cauchy problems (1) 1
compressible euler-poisson equation (1) 1
cosmological constant (1) 1
cosmology (1) 1
density-dependent viscosity (1) 1
energy (1) 1
euler-poisson equations (1) 1
euler–poisson equations (1) 1
field-equations (1) 1
free boundary (1) 1
galaxy astrophysics (1) 1
gaseous stars (1) 1
general-relativity (1) 1
geometry (1) 1
global weak solutions (1) 1
global-solutions (1) 1
history of mathematics (1) 1
hydrodynamics (1) 1
initial boundary value problem (1) 1
isentropic gas (1) 1
isentropic gas dynamics (1) 1
lane-emden stars (1) 1
lax–friedrichs scheme (1) 1
mathematics - logic (1) 1
mathematics, general (1) 1
mechanics (1) 1
motions (1) 1
nash-moser theorem (1) 1
nash-moser theory (1) 1
nash–moser theorem (1) 1
nash–moser theory (1) 1
non-existence of global solution (1) 1
non-linear hyperbolic equations (1) 1
nonlinear integral equation (1) 1
numerical analysis (1) 1
partial differential equations (1) 1
post-newtonian expansions (1) 1
quantum gravity (1) 1
quasi-linear hyperbolic systems (1) 1
quasi-linear symmetric hyperbolic system (1) 1
relativity (1) 1
self-gravitating systems (1) 1
solar and stellar astrophysics (1) 1
solutions (1) 1
spherically symmetric motions (1) 1
stars (1) 1
stellar rotation (1) 1
stellar structure (1) 1
studies (1) 1
symmetry (1) 1
systems (1) 1
time-periodic solutions (1) 1
uniqueness (1) 1
uniqueness of global weak solutions (1) 1
universities and colleges (1) 1
vacuum (1) 1
weak solutions (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Physics, ISSN 0022-2488, 10/2018, Volume 59, Issue 10, p. 102502
In recent studies, we have constructed axisymmetric solutions to the Euler-Poisson equations which give mathematical models of slowly uniformly rotating... 
EXISTENCE | GENERAL-RELATIVITY | PHYSICS, MATHEMATICAL | POST-NEWTONIAN EXPANSIONS | Mathematics - Analysis of PDEs
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2017, Volume 262, Issue 2, pp. 803 - 843
We have been studying spherically symmetric motions of gaseous stars with physical vacuum boundary governed either by the Euler–Poisson equations in the... 
Nash–Moser theory | Vacuum boundary | Spherically symmetric solutions | Gaseous stars | Non-linear hyperbolic equations | MATHEMATICS | COMPRESSIBLE EULER EQUATIONS | PHYSICAL VACUUM | Nash-Moser theory | SPHERICALLY SYMMETRIC MOTIONS | WELL-POSEDNESS | Mathematics - Analysis of PDEs
Journal Article
Funkcialaj Ekvacioj. Serio Internacia, ISSN 0532-8721, 01/2015, Volume 58, Issue 1, p. 43
  We consider spherically symmetric motions of inviscid compressible gas surrounding a solid ball under the gravity of the core. Equilibria touch the vacuum... 
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 09/2016, Volume 57, Issue 9, p. 1
  It is known that spherically symmetric static solutions of the Einstein equations with a positive cosmological constant for the energy-momentum tensor of a... 
Energy | Solutions | Cosmology | Mathematics | Symmetry
Journal Article
Kyoto Journal of Mathematics, ISSN 2156-2261, 06/2016, Volume 56, Issue 2, pp. 243 - 282
We construct spherically symmetric solutions to the Einstein-Euler equations, which give models of gaseous stars in the framework of the general theory of... 
EXISTENCE | MATHEMATICS | MOTIONS | Mathematics - Analysis of PDEs
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 2015, Volume 52, Issue 2, pp. 545 - 580
We consider spherically symmetric motions of a polytropic gas under the self-gravitation governed by the Euler-Poisson equations. The adiabatic exponent (= the... 
MATHEMATICS | PHYSICAL VACUUM | WELL-POSEDNESS | 35L52 | 35L05 | 35L57 | 35L70 | 76L10
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 09/2016, Volume 57, Issue 9, p. 92502
It is known that spherically symmetric static solutions of the Einstein equations with a positive cosmological constant for the energy-momentum tensor of a... 
PHYSICS, MATHEMATICAL | FIELD-EQUATIONS | RELATIVITY | Cosmological constant | Einstein equations | Quantum gravity
Journal Article
Funkcialaj Ekvacioj, ISSN 0532-8721, 2015, Volume 58, Issue 1, pp. 43 - 85
We consider spherically symmetric motions of inviscid compressible gas surrounding a solid ball under the gravity of the core. Equilibria touch the vacuum with... 
Vacuum boundary | Nash-Moser theorem | Spherically symmetric solutions | Compressible Euler equations | Compressible euler equations | MATHEMATICS | MATHEMATICS, APPLIED | PHYSICAL VACUUM | WELL-POSEDNESS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 03/2019, Volume 266, Issue 7, pp. 3942 - 3972
We consider stationary axisymmetric solutions of the Euler–Poisson equations, which govern the internal structure of barotropic gaseous stars. We take the... 
Nonlinear integral equation | Euler–Poisson equations | Axisymmetric solutions | Free boundary | Stellar rotation | EXISTENCE | MATHEMATICS | Euler-Poisson equations | STARS | Mathematics - Analysis of PDEs
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 08/2017, Volume 225, Issue 2, pp. 873 - 900
We construct stationary axisymmetric solutions of the Euler-Poisson equations, which govern the internal structure of polytropic gaseous stars, with small... 
LANE-EMDEN STARS | EXISTENCE | VACUUM | MATHEMATICS, APPLIED | MECHANICS | Mathematics - Analysis of PDEs
Journal Article
08/2019
We consider the equations for the coefficients of stationary rotating axisymmetric metrics governed by the Einstein-Euler equations, that is, the Einstein... 
Journal Article
07/2019
Axially symmetric stationary metrics governed by the Einstein-Euler equations for slowly rotating perfect fluids have been constructed in an arbitrarily large... 
Journal Article
02/2019
The linearized operator for non-radial oscillations of spherically symmetric self-gravitating gaseous stars is analyzed in view of the functional analysis. The... 
Mathematics - Analysis of PDEs
Journal Article
Annali dell’Università di Ferrara, ISSN 0430-3202, 12/2002, Volume 48, Issue 1, pp. 1 - 20
Si considera un problema di frontiera libera per l’equazione del moto unidimensionale isoentropico con viscosità dipendente dalla densità secondo la legge μ =b... 
existence | a free boundary problem | Mathematics | History of Mathematics | Geometry | a global weak solution | uniqueness | Analysis | Numerical Analysis | Mathematics, general | Algebraic Geometry | density-dependent viscosity | isentropic gas
Journal Article
01/2017
In this note we derive the descriptions of the system of Euler-Poisson equations which governs the hydrodynamic evolution of gaseous stars in various... 
Mathematics - Analysis of PDEs
Journal Article
01/2016
Investigations of spherically symmetric motions of self-gravitating gaseous stars governed by the non-relativistic Newtonian gravitation theory or by the... 
Mathematics - Analysis of PDEs
Journal Article
10/2018
The hydrodynamic evolution of self-gravitating gaseous stars is governed by the Euler-Poisson equations. We study the structure of the linear approximation of... 
Mathematics - Analysis of PDEs
Journal Article
09/2015
We investigate the time evolution of a homogeneous isotropic universe which consists of a perfect gas governed by the Einstein-Euler-de Sitter equations. Under... 
Journal Article
09/2015
We construct spherically symmetric solutions to the Einstein-Euler equations, which contains a positive cosmological constant, say, the Einstein-Euler-de... 
Mathematics - Analysis of PDEs
Journal Article
08/2015
Spherically symmetric static solutions of the Einstein equations with a positive cosmological constant for the energy-momentum tensor of a barotropic perfect... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.